# SDR CA070119011

- Difficulty date: January 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 60,321 hours
- Engine: Pwa JT8D9A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 69634801
- Condition: Sheared
- Location: Trunion
- Part time: 63,218 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE (C) CHECK INSPECTION, IT WAS NOTICED THAT THE LT MAIN LANDING GEAR TRUNION BOLT P/N 69-63480-1 APPEARED TO BE SHEARED. UPON REMOVAL OF THE GEAR, IT WAS CONFIRME4D THAT THE BOLT WAS SHEARED AND ALSO THE BEARING P/N 10-61849-10 WAS CRACKED. THE ABOVE PN ARE WITH REFERENCE TO MFG IPC 32-10-00-01 P.4 ITEM 317.  (TC NR 20070119011)
